Journal article icon

Journal article

Moret-Bailly families and non-liftable schemes

Abstract:
Generalizing the Moret-Bailly pencil of supersingular abelian surfaces to higher dimensions, we construct for each field of characteristic p > 0 a smooth projective variety with trivial dualizing sheaf that does not lift to characteristic zero. Our approach heavily relies on local unipotent group schemes, the Beauville–Bogomolov Decomposition for Kähler manifolds with c1 = 0, and equivariant deformation theory in mixed characteristics.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.14231/AG-2022-004

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Pembroke College
Role:
Author
ORCID:
0000-0002-8701-6288
Publisher:
Foundation Compositio Mathematica Publisher's website
Journal:
Algebraic Geometry Journal website
Volume:
9
Issue:
1
Pages:
93-121
Publication date:
2022-01-01
Acceptance date:
2021-07-04
DOI:
EISSN:
2214-2584
ISSN:
2313-1691
Language:
English
Keywords:
Pubs id:
1116272
Local pid:
pubs:1116272
Deposit date:
2021-09-02

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP